# SDR REXA2020012870095

- Difficulty date: January 17, 2020
- Submitted: January 28, 2020
- Operation: Air carrier
- Aircraft: N147PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15147
- Aircraft time: 28,753 hours, 20,406 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Access Panel
- Part number: CC6705382430
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"HIDDEN DAMAGE :IN REF NRC S/N 00421, DURING STIFFENER REMOVAL,CRACK ON ACCESS 171CL WAS FOUND. (FUS)(SM).                                   
"CRACK ON ACCESS 171CL WAS REPAIRED PER  REO 670-53-82-430 REV --
